# SDR 07FDEA02189

- Difficulty date: June 19, 2007
- Submitted: June 20, 2007
- Operation: Air carrier
- Aircraft: N726FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 575
- Aircraft time: 39,323 hours, 19,667 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A53778801208
- Condition: Misrepaired
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

OLD CORROSION REPAIR ON TOP CAP BEAM C38.2 LT, THIS SPLICE REPAIR IN FWD CARGO COMPARTMENT IS NOT REPAIRED IAW OLD DOCUMENTATION OR ALLOWABLE SRM REFERENCE.  TOP CAP BEAM WAS REPAIRED FOLLOWING PRINCIPLE OF SRM 53-10-15 / FIG 207.
